# SDR HALA2010041600174

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24258
- Aircraft time: 91,428 hours, 17,567 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYS - ATO -BTB DUE TO LT GENERATOR FAILURE OCCURING ON TAKEOFF ROLL BELOW 80 KTS.  BITE CHECKED BPCU FOUND DP TRIP LT GEN MAIN BUS OVER LAP ZONE, GEN FDR. R & R LOCATION C901 LT GEN CONTROL BREAKER IAW AMM 24-22-03. CHECKED MAIN CHANNEL FEEDER FOR SHORTS TO GROUND BETWEEN L GCB AND L BTB NONE FOUND. CHECKED IDG CT WIRING RESISTANCE FOR OPEN AT LT GEN, CONTD. DPCT AND GCU NONE FOUND. CHECKED PHASE B LOAD BUS VOLT SENSING WIRING FOR SHORTS TO GND BETWEEN L GCB AND L GCU. NONE FOUND. CHECKED PHASE B TIE BUS VOLT SENSING WIRING FOR SHORTS TO GRD BETWEEN L BTB AND L GEN NONE FOUND. CHECKED WIRING FOR OPEN AT L GEN DPCT. NONE FOUND.CHECKED CT WIRING FOR SHORTS AT L GEN DPCT, NONE FOUND. REMOVED CEILING LINER IN FWD CARGO AND INSPECTED FEEDER CABLES ALONG ENTIRE FWD CARGO COMPT. NO OBVIOUS DEFECTS NOTED. CEILING LINER REINSTALLED. ENG GND RUN COMPLETED CYCLED ENG PWR AT SEVERAL DIFFERENT SETTINGS. ALL IND NORMAL. CYCLED GEN SWITCH ON/OFF SEVERAL TIMES ALL IND NORMAL.  LOADED GEN TO .77 ALL INDICATIONS NORMAL.  ACFT CONSIDERED SERVICABLE.
